On H-closed and bicompact spaces

Miroslav Katětov

Časopis pro pěstování matematiky a fysiky (1940)

  • Volume: 069, Issue: 2, page 36-49
  • ISSN: 1802-114X

How to cite

top

Katětov, Miroslav. "Über H-abgeschlossene und bikompakte Räume." Časopis pro pěstování matematiky a fysiky 069.2 (1940): 36-49. <http://eudml.org/doc/25138>.

@article{Katětov1940,
author = {Katětov, Miroslav},
journal = {Časopis pro pěstování matematiky a fysiky},
keywords = {Topology},
language = {ger},
number = {2},
pages = {36-49},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Über H-abgeschlossene und bikompakte Räume},
url = {http://eudml.org/doc/25138},
volume = {069},
year = {1940},
}

TY - JOUR
AU - Katětov, Miroslav
TI - Über H-abgeschlossene und bikompakte Räume
JO - Časopis pro pěstování matematiky a fysiky
PY - 1940
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 069
IS - 2
SP - 36
EP - 49
LA - ger
KW - Topology
UR - http://eudml.org/doc/25138
ER -

Citations in EuDML Documents

top
  1. Filippo Cammaroto, Giovanni Lo Faro, Jack R. Porter, N -sets and near compact spaces
  2. Filippo Cammaroto, Andrei Catalioto, Jack Porter, On minimal Hausdorff and minimal Urysohn functions
  3. A. J. Ward, A generalisation of almost-compactness, with an associated generalisation of completeness
  4. Chen-tung Liu, George E. Strecker, Concerning almost realcompactifications
  5. Kazushi Yoshitomi, Remarks on cardinal inequalities in convergence spaces
  6. Zdeněk Frolík, A generalization of realcompact spaces
  7. Peter Fletcher, Somashekhar Naimpally, On almost complete and almost precompact quasi-uniform spaces
  8. H. L. Bentley, Horst Herrlich, Completion as reflection
  9. Zdeněk Frolík, Topologically complete spaces (Summary of author's results)

NotesEmbed ?

top

You must be logged in to post comments.